Ein Permanenzsatz für nichtlineare Limitierungsverfahren.

Karl Nickel

Mathematische Zeitschrift (1966)

  • Volume: 92, page 307-313
  • ISSN: 0025-5874; 1432-1823

How to cite


Nickel, Karl. "Ein Permanenzsatz für nichtlineare Limitierungsverfahren.." Mathematische Zeitschrift 92 (1966): 307-313. <http://eudml.org/doc/170558>.

author = {Nickel, Karl},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {307-313},
title = {Ein Permanenzsatz für nichtlineare Limitierungsverfahren.},
url = {http://eudml.org/doc/170558},
volume = {92},
year = {1966},

AU - Nickel, Karl
TI - Ein Permanenzsatz für nichtlineare Limitierungsverfahren.
JO - Mathematische Zeitschrift
PY - 1966
VL - 92
SP - 307
EP - 313
KW - series, summability
UR - http://eudml.org/doc/170558
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.